# SDR SWAA2022032551664

- Difficulty date: November 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 54,639 hours, 32,241 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TOILET SERVICE DOOR 145AL AT BONDING JUMPER LOCATION / REMOVED CORROSION FROM TOILET SERVICE DOOR AT BONDING JUMPER FOUND OUT OF LIMITS; REMOVED AND INSTALLED NEW TOILET SERVICE DOOR; PERFORM BONDING TEST AND FIT CHECK WAS GOOD; APPLIED CIC; IAW SRM 52-40-01-1A-4; AMM 52-49-07-000-801; AMM 52-49-07-400-801 AMM 52-49-07-000-802; SOPM 20-41-05 88415U 14DEC19
